NONLINEAR SCHRODINGER-EQUATIONS ON SUPER SYMMETRICAL SPACES RELATED TO ORTHOGONAL-SYMPLECTIC LIE-SUPERALGEBRAS


CANOGLU A., GULDOGAN B., SALIHOGLU S.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.7, no.29, pp.7287-7304, 1992 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 29
  • Publication Date: 1992
  • Doi Number: 10.1142/s0217751x92003343
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.7287-7304

Abstract

We obtain new integrable coupled nonlinear partial differential equations by assuming the soliton connection having values in orthogonal-symplectic Lie superalgebras [B(m, n), C(n), D(m, n)]. These equations are coupled Nonlinear Schrodinger equations on various super symmetric spaces.